The collisionless shock region for the long‐time behavior of solutions of the KdV equation

Published

Journal Article

The authors further develop the nonlinear steepest descent method of [5] and [6] to give a full description of the collisionless shock region for solutions of the KdV equation with decaying initial data. © 1994 John Wiley & Sons, Inc. Copyright © 1994 Wiley Periodicals, Inc., A Wiley Company

Full Text

Duke Authors

Cited Authors

  • Deift, P; Venakides, S; Zhou, X

Published Date

  • January 1, 1994

Published In

Volume / Issue

  • 47 / 2

Start / End Page

  • 199 - 206

Electronic International Standard Serial Number (EISSN)

  • 1097-0312

International Standard Serial Number (ISSN)

  • 0010-3640

Digital Object Identifier (DOI)

  • 10.1002/cpa.3160470204

Citation Source

  • Scopus